Open Access
Dec 1998 Upper functions for plane Brownian windings
Eugene A. Dorofeev
Author Affiliations +
Bernoulli 4(4): 461-475 (Dec 1998).


We present a method leading to a number of results on upper functions for such functionals as winding angles or radius vectors of planar processes.


Download Citation

Eugene A. Dorofeev. "Upper functions for plane Brownian windings." Bernoulli 4 (4) 461 - 475, Dec 1998.


Published: Dec 1998
First available in Project Euclid: 14 March 2007

zbMATH: 0924.60068
MathSciNet: MR1679793

Keywords: continuous local martingales , Markov moments , windings of planar random process

Rights: Copyright © 1998 Bernoulli Society for Mathematical Statistics and Probability

Vol.4 • No. 4 • Dec 1998
Back to Top